It is currently Mon Aug 21, 2017 1:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: How could this be?
PostPosted: Fri Nov 18, 2011 5:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
Hi everyone, It's Queenie,

Question: I am currently prescribed 8mg Sub a.m. & 8mg. P.M.

I find that I forget to take my sub. Somedays I take one 8mg. Some days 8 in the a.m. & 8 p.m. Somedays even a whole day with none.

Should I feel different? I mean does this mean that I can feel alright on 8mg daily or even less? Should I wait & see how long I feel alright before taking another dose or is it just that it's in my system and I don't feel wd's?

Boy, usually my posts were about taking too much but what is this now? I'm taking into consideration that I had to go off Subs 3 times in the last 6 months because of health prolems(amputation, infection, heart attack catherization).

Your opinions? Love you all, Queenie


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 18, 2011 10:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
I do not know much about sub except that I keep reading the half life is somewhere around 37 hrs. My BEST guess would be that you have enough stacked up sub from dosing 8mg in the morning and 8 mg. in the evening to last you for some time, even if you miss doses once in a while. Whew you have had to stop sub 3 times in 6 months. How in the world did you manage this? You must be one strong woman! God bless you...


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 19, 2011 2:05 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Queenie - Sweet16 is right. Between the long half-life and the stacking effect, I'm not surprised that you can miss a day. There are places in the world where patients only dose their sub every other day. Hell, people on doses of 16+ like us might be able to go up to 2 days without withdrawals - it just depends on the person, the dose, the absorption they get in their dosing, and their unique metabolism. At least that's what I'd think.

Be well, Queenie.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Nov 19, 2011 10:38 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Hi Queenie, just to add to what was said above, I once went away for the week-end without my Sub when I was on 12mg and was fine. I started to get the idea that maybe it would be easy to go off Sub (ha, ha) but come Monday morning I wasn't feeling so hot and I resumed my dosing.
If you are finding that you can skip days or take 1/2 your regular dose, maybe you will want to consider reducing your dose. Just take it really slow, because with so much stacked up in your system it will take several days to really know how you feel on a lower dose. If you find out that you are fine on, say, 8mg it would make sense to stay there because it would be that much less that you would have to go off off if you have to have another medical procedure (and I hope you don't!!).
Take care,
Lilly


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 19, 2011 12:45 pm 
Offline
Super Poster
Super Poster

Joined: Tue Oct 19, 2010 11:22 pm
Posts: 101
Hi,

Just my opinion, but I really believe nobody needs to be on more than 8mg a day, unless dosing for dual purpose chronic pain and addiction remission. If dosing for addiction only, my experience has been that 4 mg per day easily puts all withdrawal symptoms at bay. The old saying "less is more" is what I've found to be true, for me.

Forgetting to take your dose is good. In fact, that is what my addiction doc said is supposed to happen with sub, even during a taper. It means mentally we are starting to lose our addictive behavior, reaching for a pill on a regular schedule or when something isn't quite right with our day.

Of course everyone is different and what works for me may not work for anyone else. But if I were you I'd try to drop your dose a little more and see how you do. What have you got to lose? You can always up your dose again.

Regards
Jimmy


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group